# SDR CALA2019081201355

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N4876
- Make and model: Airbus A319-132
- Aircraft serial: 2203
- Aircraft time: 44,328 hours, 28,679 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5323323520000
- Condition: Corroded
- Location: Frames 30-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAMES 30 - 34,  STRINGER 43L FOUND CORRODED.  STRINGER REPAIRED AS PER SRM 53-21-13-300-004 REV 128.
